# SDR IPXA201310070488

- Difficulty date: September 23, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 41,567 hours, 12,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587679
- Condition: Broken
- Location: M/D Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C08 INSPECTION, FOUND BROKEN ON M/D CARGO FLOOR PANEL 241PFF AT BS 969.5-971, LBL 61.5-62.5.    FABRICATE FLOOR PANEL IAW EO NT B767-5320-9693-H AND COMPLETE INSERT INSTALLATION IAW DWG 145T5876.
